I had a heartcath done on November 29th of 2012. Every since then my wrist has been numb and my ... sometimes. I have constant pain in the wrist to my elbow . I drop things if I do not pay close attention ...
My mother had a heartcath one week ago today. Everything has gone fairly normal except her leg has ...... no blood clots. Is swelling normal, or should we be concerned? The swelling concerns her entire leg ...
A friend recently started having bad chest pain that comes and goes. The cardiac cath was negative ... is not normal and that his doctor sort of blew him off. Can you still have serious heart problems if the cath ...
I had a heartCath this past Wednesday and when I woke up this morning my thumb is NV and there is burning up to my muscle in the upper part of my arm. This was a wrist procedure. Do I have anything ...
I have had two heart attacks, 9 stents and numerous caths. went to golf course yester and started swelling in both arms and face. swelling has went down a littl
Swelling you experienced might be a sign of allergic reaction you had due to foods or dust you got in contact when on golf course.
Try to avoid exposure to that place for a while and take otc anti-hystamines. If no improvement within a couple of days, should consult with your cardiologist.
Wish fast recovery!
I'm 38, had 2 heart attacks and 9 stents. I've had numerous caths and now I'm having severe pain in right leg for about a month. What could be causing this?
Sorry to know about your health. Pain in legs can be any thrombosis or deep vein thrombosis taking into account the various risk factors you are having.so visit a cardiologist immediately. Take care.
Hi doctor! I had a heartcath done in my wrist on july 8th and all went well. For two days now, i am in extreme pain in my wrist area and thumb. Should i worry?
Hi, thanks for posting. I think that you suffer from a complication of the procedure, more precisely an infection of the area where the procedure is done. You need antibiotics in order to fight the infection. You should take anticoagulants based on the results of INR test(international normalized ratio).Yo should consult your cardiologist. Take care, Dr. Behar.